MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-000664
Medical Device Problem Codes Failure to Deliver (2338); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's blood glucose increased to 317 mg/dl while wearing a pod.The patient explained they were trying to give themselves an 11.75-unit insulin bolus but did not believe they received the entire bolus.There was an unconfirmed bolus where the screen was showing exclamation point and it was telling them the units of insulin given, but when they clicked on it, it said, the last bolus value is an estimate until your pod confirms that it was delivered.They had changed their pod earlier that morning and the application did seem to reflect the discontinuation of use of the old pod but had conflicting information on the status of the new pod.When they looked in history and on events, the pod didn't seem to be activated, however if they clicked on the pod in another area of the screen it was showing activated.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records review is not required as the suspect product is the iphone application.Locked down smartphone: lockdown omnipod software app version: 3.1.1 operating system: n5004l-am-q-mv01602-06-01.06 hardware: n5004l cgm sensor type: g7 please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25231828
Report Number3014585508-2026-29290
Device Sequence Number17452864
Product Code QFG
UDI-Device Identifier10385083000336
UDI-Public(01)10385083000336
Combination Product (Y/N)N
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000664
Device Catalogue NumberM009-S-AP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown